ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
ON THE PRECISE FORMULATION OF THE EQUIVALENCE THEOREM 期刊论文
PHYSICAL REVIEW LETTERS, 1992, 卷号: 69, 期号: 18, 页码: 2619-2622
Authors:  HE, HJ;  KUANG, YP;  LI, XY;  HE, HJ , TSING HUA UNIV,INST MODERN PHYS,BEIJING 100084,PEOPLES R CHINA.
Adobe PDF(215Kb)  |  Favorite  |  View/Download:139/27  |  Submit date:2012/08/29
Radiative-corrections  Standard Model  Ww Scattering  Higgs  Unitarity  Bosons  Renormalization  Mass